Article citationsMore>>

H. Markowitz, P. Todd, G. Xu and Y. Yamane, “Computation of Semivariance Efficient Sets by the Critical Line Algorithm,” Annals of Operations Research, Vol. 45, No. 1, 1993, pp. 307-317. doi:10.1007/BF02282055

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.